help needed with MenopauseHi,
my mom is 54 years old and it has been 7 months since she got her periods . I understand she is menopausing
However,oflate She complains of heavy palpitations especially in the night.
She is also undergoing lot of personal stress.
She has been taking lots of periods delaying tablets frequently if not regularly for quite a long time - atleast 10 years .(read promulet-N)- ery used to it for silly & religious reasons like tours etc ).
Other characteristics about her are: she gets angry very easily and talks in a hurting manner to others. she is very egoistic and has no friends , also antagonised all the relatives.
she does not forget or forgive past mistakes of others and also is not very quick to realise her own mistakes.
very revengeful and angry in general. She always feels victimised.
Kindly suggest remedies to make her calmer and get rid of all the built up angst.
sophy on 2012-08-16
bc of hormone decrease-
Is your Mom going to accept you giving her
remedies? She has to want to do this.
♡ simone717 9 years ago
day 1 morning
day 1 evening
day 2 morning
One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 1 drop in some 20 ml water. Sip up slowly.
Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
♡ kadwa 9 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.